Explicit solutions of the inhomogeneous paraxial wave equation in a linear and quadratic approximation are applied to wave fields with invariant features, such as oscillating laser beams in a parabolic waveguide and spiral light beams in varying media.
Download count: 0
- Digital object identifier: 10.1364/OL.38.002763
- Identifier TypeInternational standard serial numberIdentifier Value0146-9592
- Identifier TypeInternational standard serial numberIdentifier Value1539-4794
- This paper was published in Optics Letters and is made available as an electronic reprint with the permission of OSA. The paper can be found at the following URL on the OSA website: http://www.opticsinfobase.org/ol/abstract.cfm?uri=ol-38-15-2763, opens in a new window. Systematic or multiple reproduction or distribution to multiple locations via electronic or other means is prohibited and is subject to penalties under law.
Citation and reuse
Cite this item
This is a suggested citation. Consult the appropriate style guide for specific citation guidelines.
Alex Mahalov, Erwin Suazo, and Sergei K. Suslov, "Spiral laser beams in inhomogeneous media," Opt. Lett. 38, 2763-2766 (2013) http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-38-15-2763